# SDR SWAA2015022636919

- Difficulty date: February 22, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 28,455 hours, 16,697 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOORBEAM INBD SEAT TRACK UPPER T CAP CORRODED AT BS 328.  REPAIRED T CAP IAW SRM.
